MathSciNet Relay Station
MathSciNet bibliographic data
MR645330 03C62 (03E05 03E35 03E40 03E55)
Baumgartner, James E.; Taylor, Alan D. Saturation properties of ideals in generic extensions. I. Trans. Amer. Math. Soc. 270 (1982), no. 2, 557–574.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement